# SDR UPS07M49555

- Difficulty date: January 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362444
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RE SKIN I/B FLAP LOWER AFT I/B AND O/B SEGMENTS DUE MULTIPLE DENTS.  REMOVED RIGHT WING I/B FLAP CARTRIDGE PER AMM27-51-04 R55.  REMOVED BOTH I/B AND O/B SEGMENT PER AMM20-50-02.  RIGHT WING FLAP LWR I/B & O/B SEGMENT SKIN REMOVED PER SRM 51-31-01 R38 V2.  RIGHT WING FLAP LWR AFT I/B & O/B SEGMENT LWR SKIN FAB PER DWG ARC2736 & ARC2444.  NEW SKIN HOLE PICKED UP.  RE-INSTALLATION CUT OUT PER SRM 51-31-01 V2 R38.  OPN CUTOUT CHECK, FOUND SATISFACTORY.
